Anadin Extra Caplets 32s

  • Fast acting pain relief
  • Triple action formula of caffeine, paracetamol and aspirin
  • Used for Headaches, Migraines, Period Pain, Toothache and more
From As low as £3.99
All-inclusive service

prescription included

Fast next day delivery

order before 2pm

UK registered pharmacy

and team of dispensers

TrustScore 4.8

347 customer reviews

What is Anadin Extra?

Anadin Extra tablets provide fast-acting pain relief from a range of conditions, such as headaches and migraines.

The medicine contains a triple-action formula of caffeine, paracetamol and aspirin, designed to target and block the pain signals as quickly as possible.

You can buy Anadin Extra from Medicine Direct following an online consultation with one of our certified doctors. They will prescribe this treatment if they believe it to be suitable for your condition and you can order it from our online pharmacy. Order by 2pm and we can offer you free next day delivery.

What is Anadin Extra used to treat?

Anadin Extra tablets provide effective pain relief for mild or moderate pain that is caused by a variety of causes and conditions; these include toothache, migraines, sore throats, period pain, headaches and neuralgia.

This medicine consists of a triple-action formula comprised of paracetamol, aspirin and caffeine, which is designed to relieve pain very quickly. These three components work together to each achieve a different goal:

  • Paracetamol works to block the brain's pain signals
  • Aspirin targets the pain and suppresses it at the source
  • Caffeine speeds up the process to make the pain go away quicker

Who can take Anadin Extra?

Anadin Extra tablets provide fast-acting pain relief for a wide range of problems, but they are not suitable for everyone to take.

Do not take this medicine if:

  • You are allergic to caffeine, aspirin, paracetamol, or any other ingredient in this medicine (please refer to the Ingredients tab for full details)
  • You have ever had or currently have a stomach ulcer, bleeding or perforation
  • You suffer from gout or haemophilia
  • You are breastfeeding
  • You are in the late stages of pregnancy

Speak to your doctor or pharmacist before taking Anadin Extra if suffer from:

  • Liver or kidney disease (including alcoholic liver disease)
  • Asthma
  • Allergic disease
  • Dehydration
  • G-6-PD deficiency

Please make sure you speak to your doctor before taking this medicine if you are currently pregnant, trying to get pregnant or think you might be pregnant.

Age restriction

Anadin Extra is not suitable for children under 16 years old.

There is a possible connection between aspirin and Reye's syndrome, which is a very rare disease affecting the brain and liver; it can be fatal. For this reason, you should not give aspirin to children under 16 years old, unless specifically instructed to by a doctor.

Please refer to the patient information leaflet for full details.

Anadin Extra Dosage and Directions

Always take Anadin Extra tablets exactly as instructed by your doctor or pharmacist. Read the patient information leaflet thoroughly before taking them. Consult your doctor or pharmacist before taking Anadin Extra if you are unsure of how to take it.

This medicine should be taken orally and is for short-term use only. Do not take these tablets with any other products that contain paracetamol.

Directions for use

You should take the lowest dose possible, for the shortest possible time.

Take 2 tablets up to four times a day, as required. Swallow Anadin Extra tablets with a drink of water.

Only take as much as you require to effectively relieve your symptoms and leave at least 4 hours between each dose.

Do not take more than 8 tablets in 24 hours.

Storage

Keep Anadin Extra tablets out of the sight and reach of children.

Do not store above 25C and do not use this pain relief medicine after the expiry date, which can be found on the packet.

Side effects

Like all medicines, Anadin Extra has the risk of possible side effects, although not everyone gets them.

You can reduce the risk of side effects by taking the lowest dose possible. Side effects are most serious in elderly patients.

Stop taking this medicine and seek medical advice if:

  • You get breathing problems (this is most common in patients with or who have a history of asthma)
  • You have a stomach ulceration or perforation (symptoms may include vomiting blood, abdominal pain, blood in the faeces or passing black stools)

Please note, this list is not exhaustive. Please refer to the Side Effects tab on this page for more information.

Always read the patient information leaflet thoroughly before taking a new medication.

Serious Side Effects

If any of the below side effects become serious, or any other reactions occur, contact your doctor or pharmacist immediately:

  • The blood does not clot well, which results in bruising or bleeding easily
  • A severe reduction in white blood cells, making you prone to infection
  • Shaking or palpitations
  • Gout
  • Indigestion
  • Heartburn
  • Feeling or being sick
  • Changes in skin colour
  • Runny nose
  • Shortness of breath

Severe allergic reaction

In rare cases, you may experience a severe allergic reaction to taking Anadin Extra tablets.

You must either dial 999 or go to A&E straight away if you have any of the following symptoms:

  • You get a skin rash that is red, itchy, swollen, blistered or peeling skin
  • You are wheezing
  • You are finding it difficult to speak or breathe
  • You have tightness in your chest or throat
  • You have swelling in your mouth, face, lips, tongue or throat

You may require immediate treatment in hospital.

Warnings and drug interactions

Please inform your doctor or pharmacist of any other medicines you are currently using, whether they are prescription or non-prescription.

Do not use Anadin Extra if you are already taking any medicines to reduce blood clotting (warfarin) or to treat gout (sulfinpyrazone).

Speak to your doctor or pharmacist before taking this pain relief medicine if you are currently taking:

  • Water tablets
  • Diarrhoea treatment caused by gall bladder disease
  • Cholestyramine
  • Certain antibiotics (chloramphenicol)
  • Corticosteroids (steroid hormones)
  • Epilepsy treatments
  • Certain cancer treatments (methotrexate)
  • Medicine to lower blood pressure (ACE inhibitors)
  • Antacids
  • Cilostazol
  • Mifepristone
  • Gout treatments (probenecid)
  • Certain asthma treatments (zafirlukast)
  • Obesity treatments (sibutramine)
  • Some depression medicines (SSRIs, venlafaxine)
  • Anti-sickness treatments (metoclopramide, domperidone)
  • Any other NSAIDs such as Naproxen and Ibuprofen

Precautions

Do not take these tablets with any other products that contain paracetamol.

You should take 2 tablets up to four times a day, as required. However, you must leave a gap of 4 hours between each dose. Do not take more than 8 tablets in 24 hours.

Consult your doctor as soon as possible if you take more of this medicine than instructed, even if you feel okay. An overdose of paracetamol can result in delayed, serious liver damage. Bring the packaging and any remaining tablets with you to show the doctor.

If you have any questions or concerns at all, please do not hesitate to discuss them with your doctor before taking the medicine.

Ingredients

The active ingredients in Anadin Extra are: aspirin 300mg, paracetamol 200mg and caffeine 45mg.

The inactive ingredients in this medicine are: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinized starch and povidone.

Write Your Own Review
You're reviewing:Anadin Extra Caplets 32s

This content has been written by James Nuttall and has been medically reviewed by our Pharmacist Sonia Khan.

Sonia Khan Pharmacist at Medicine Direct

Sonia Khan
MPharm: 2076091

Pharmacist

How it works - get your medicine in 3 simple steps

  • 1 Choose your treatment Select the treatment or medication you need and answer a few questions online regarding your condition.
  • 2 Online consultation Our Independent Prescribers will review your questions and assess your suitability for the medication.
  • 3 Receive your delivery Your medication is dispensed and delivered directly to you from our UK based Pharmacy.

Related products

Customers have rated us Excellent on trustpilot
We’re here to help

If you need any help, don't hesitate to get in touch, we would love to hear from you!

Copyright © 2021 Medicine Direct. All rights reserved.